全部成果分类

  • 系统科学与复杂...(29)
显示更多

按条件检索“29”条记录

已选条件: 数据来源: WOS × 出版物中文: 系统科学与复杂性学报英文版 × 机构: 控制科学与工程... × 机构: 数学学院 × 机构: 经济学院 ×
导出
  • 排序
  • 显示
1. Solution to Stochastic LQR Problem with Multiple Inputs EI SCOPUS SCIE

作者:Xu Juanjuan; Li Lin; Zhang Huanshui

作者机构:[Xu, J] School of Control Science and Engineering, Shandong University, Jinan, 250061, China;[ Li, L] School of Control Science and Engineering, Shandong University, Jinan, 250061, China;[ Zhang, H] School of Control Science and Engineering, Shandong University, Jinan, 250061, China

来源:系统科学与复杂性学报(英文版),JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,2017,Vol.30,Issue.3,568-578

资源类型:期刊论文

WOS:000401059600004

2. Performance Comparison of Distributed State Estimation Algorithms for Power Systems EI SCOPUS SCIE

作者:Sun Yibing; Fu Minyue; Zhang Huanshui

作者机构:[Sun, Y] School of Control Science and Engineering, Shandong University, Jinan, 250061, China;[ Fu, M] School of Electrical Engineering and Computer Science, University of Newcastle, Callaghan, NSW 2308, Australia, School of Automation, Guangdong University of Technology, Guangzhou, 510006, China;[ Zhang, H] School of Control Science and Engineering, Shandong University, Jinan, 250061, China

来源:系统科学与复杂性学报(英文版),JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,2017,Vol.30,Issue.3,595-615

资源类型:期刊论文

WOS:000401059600006

3. Stochastic Maximum Principle for Optimal Control Problems of Forward-Backward Delay Systems Involving Impulse Controls EI SCOPUS SCIE

作者:Wang Shujun; Wu Zhen

作者机构:[Wang, S] School of Mathematics, Shandong University, Jinan, 250100, China;[ Wu, Z] School of Mathematics, Shandong University, Jinan, 250100, China

来源:系统科学与复杂性学报(英文版),JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,2017,Vol.30,Issue.2,280-306

WOS被引数:1

资源类型:期刊论文

WOS:000397332200002

4. On Stabilization of Ito Stochastic Time-Varying Systems EI SCOPUS SCIE

作者:Gao Rong; Zhang Huanshui

作者机构:[Gao, R] School of Control Science and Engineering, Shandong University, Jinan, 250061, China, School of Mathematics and Statistics Science, Ludong University, Yantai, 264025, China;[ Zhang, H] School of Control Science and Engineering, Shandong University, Jinan, 250061, China

来源:系统科学与复杂性学报(英文版),JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,2017,Vol.30,Issue.4,818-827

资源类型:期刊论文

WOS:000407482800005

5. The Computation of Nash Equilibrium in Fashion Games via Semi-Tensor Product Method EI SCOPUS SCIE

作者:Guo Peilian; Wang Yuzhen

作者机构:[Guo, P] School of Information Science and Engineering, Shandong Normal University, Jinan, 250014, China;[ Wang, Y] School of Control Science and Engineering, Shandong University, Jinan, 250061, China

来源:系统科学与复杂性学报(英文版),JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,2016,Vol.29,Issue.4,881-896

WOS被引数:1

资源类型:期刊论文

WOS:000384985600002

6. Distributed Design of Approximately Optimal Controller for Identical Discrete-Time Multi-Agent Systems EI SCOPUS SCIE

作者:Zhang Fangfang; Wang Wei; Zhang Huanshui

作者机构:[Zhang, F] School of Electrical Engineering, Zhengzhou University, Zhengzhou, 450001, China, School of Control Science and Engineering, Shandong University, Jinan, 250061, China;[ Wang, W] School of Control Science and Engineering, Shandong University, Jinan, 250061, China;[ Zhang, H] School of Control Science and Engineering, Shandong University, Jinan, 250061, China

来源:系统科学与复杂性学报(英文版),JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,2016,Vol.29,Issue.3,629-641

WOS被引数:1

资源类型:期刊论文

WOS:000379826000004

7. Vector Space Structure of Finite Evolutionary Games and Its Application to Strategy Profile Convergence EI SCOPUS SCIE

作者:Qi Hongsheng; Wang Yuanhua; Liu Ting; Cheng Daizhan

作者机构:[Qi, H] Key Laboratory of Systems and Control, Institute of Systems Science, Chinese Academy of Sciences, Beijing, 100190, China;[ Wang, Y] School of Control Science and Engineering, Shandong University, Ji’nan, 250061, China;[ Liu, T] Key Laboratory of Systems and Control, Institute of Systems Science, Chinese Academy of Sciences, Beijing, 100190, China;[ Cheng, D] Key Laboratory of Systems and Control, Institute of Systems Science, Chinese Academy of Sciences, Beijing, 100190, China, School of Control Science and Engineering, Shandong University, Ji’nan, 250061, China

来源:系统科学与复杂性学报(英文版),JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,2016,Vol.29,Issue.3,602-628

WOS被引数:3

资源类型:期刊论文

WOS:000379826000003

8. Adaptive Stabilization for ODE Systems Coupled with Parabolic PDES EI SCOPUS SCIE

作者:Li Jian; Liu Yungang

作者机构:[Li, J] School of Mathematics and Information Sciences, Yantai University, Yantai, 264005, China;[ Liu, Y] School of Control Science and Engineering, Shandong University, Jinan, 250061, China

来源:系统科学与复杂性学报(英文版),JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,2016,Vol.29,Issue.4,959-977

WOS被引数:1

资源类型:期刊论文

WOS:000384985600006

9. Adaptive stabilization for a class of feedforward systems with zero-dynamics EI SCOPUS SCIE

作者:Shang Fang; Liu Yungang; Zhang Guiqing

作者机构:[Shang, F] School of Information and Electrical Engineering, Shandong Jianzhu University, Jinan, 250101, China, Shandong Provincial Key Laboratory of Intelligent Buildings Technology, Jinan, 250101, China;[ Liu, Y] School of Control Science and Engineering, Shandong University, Jinan, 250061, China;[ Zhang, G] School of Information and Electrical Engineering, Shandong Jianzhu University, Jinan, 250101, China, Shandong Provincial Key Laboratory of Intelligent Buildings Technology, Jinan, 250101, China

来源:系统科学与复杂性学报(英文版),JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,2015,Vol.28,Issue.2,305-315

WOS被引数:5

资源类型:期刊论文

WOS:000350370200003

10. On observability and detectability of continuous-time stochastic Markov jump systems EI SCOPUS SCIE

作者:Tan Cheng; Zhang Weihai

作者机构:[Tan, C] School of Control Science and Engineering, Shandong University, Jinan, 250061, China;[ Zhang, W] College of Electrical Engineering and Automation, Shandong University of Science and Technology, Qingdao, 266590, China

来源:系统科学与复杂性学报(英文版),JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,2015,Vol.28,Issue.4,830-847

WOS被引数:10

资源类型:期刊论文

WOS:000356820600006

11. Decentralized control of discrete-Time system with delay in mean field LQR problem EI SCOPUS SCIE

作者:Zhang Fangfang; Wang Wei

作者机构:[Zhang, F] School of Control Science and Engineering, Shandong University, Jinan, 250061, China;[ Wang, W] School of Control Science and Engineering, Shandong University, Jinan, 250061, China

来源:系统科学与复杂性学报(英文版),JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,2015,Vol.28,Issue.4,755-772

WOS被引数:1

资源类型:期刊论文

WOS:000356820600001

12. Consensus and r-consensus problems for singular systems EI SCOPUS SCIE

作者:Zhang Lequn; Feng Jun-e; Yao Juan

作者机构:[Zhang, L] School of Mathematics, Shandong University, Jinan, 250100, China;[ Feng, J.-E] School of Mathematics, Shandong University, Jinan, 250100, China;[ Yao, J] School of Mathematics, Shandong University, Jinan, 250100, China

来源:系统科学与复杂性学报(英文版),JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,2014,Vol.27,Issue.2,252-262

资源类型:期刊论文

WOS:000334445400002

13. Consensus design for continuous-time multi-agent systems with communication delay EI SCOPUS SCIE

作者:Wang Zhenhua; You Keyou; Xu Juanjuan; Zhang Huanshui

作者机构:[Wang, Z] School of Control Science and Engineering, Shandong University, Jinan, 250061, China;[ You, K] Department of Automation, Tsinghua University, Beijing, 100084, China;[ Xu, J] School of Control Science and Engineering, Shandong University, Jinan, 250061, China;[ Zhang, H] School of Control Science and Engineering, Shandong University, Jinan, 250061, China

来源:系统科学与复杂性学报(英文版),JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,2014,Vol.27,Issue.4,701-711

WOS被引数:7

资源类型:期刊论文

WOS:000340466500007

14. On the observability of free Boolean networks via the semi-tensor product method EI SCOPUS SCIE

作者:Li Haitao; Wang Yuzhen; Liu Zhenbin

作者机构:[Li, H] School of Control Science and Engineering, Shandong University, Jinan, 250061, China;[ Wang, Y] School of Control Science and Engineering, Shandong University, Jinan, 250061, China;[ Liu, Z] School of Control Science and Engineering, Shandong University, Jinan, 250061, China

来源:系统科学与复杂性学报(英文版),JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,2014,Vol.27,Issue.4,666-678

WOS被引数:2

资源类型:期刊论文

WOS:000340466500004

15. New delay-dependent stability criteria and robust control of nonlinear time-delay systems EI SCOPUS SCIE

作者:Yang Renming; Wang Yuzhen

作者机构:[Yang, R] School of Information Science and Electrical Engineering, Shandong Jiaotong University, Jinan, 250357, China;[ Wang, Y] School of Control Science and Engineering, Shandong University, Jinan, 250061, China

来源:系统科学与复杂性学报(英文版),JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,2014,Vol.27,Issue.5,883-898

WOS被引数:3

资源类型:期刊论文

WOS:000343131400005

16. Backward stochastic viability and related properties on Z for BSDEs with applications EI SCOPUS SCIE

作者:Wu, Zhen; Yu, Zhiyong

作者机构:[Wu, Z] School of Mathematics, Shandong University, Jinan 250100, China;[ Yu, Z] School of Economics, Shandong University, Jinan 250100, China

来源:系统科学与复杂性学报(英文版),JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,2012,Vol.25,Issue.4,675-690

WOS被引数:1

资源类型:期刊论文

WOS:000307441000003

17. H-infinity FILTERING FOR CONTINUOUS-TIME SYSTEMS WITH POINTWISE TIME-VARYING DELAY EI SCOPUS SCIE

作者:Wang, Wei; Zhang, Huanshui

作者机构:[Wang, W] School of Control Science and Engineering, Shandong University, Jinan 250061, China;[ Zhang, H] School of Control Science and Engineering, Shandong University, Jinan 250061, China

来源:系统科学与复杂性学报(英文版),JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,2012,Vol.25,Issue.1,90-104

WOS被引数:2

资源类型:期刊论文

WOS:000300864900007

18. The further result on global practical tracking for high-order uncertain nonlinear systems EI SCOPUS SCIE

作者:Yan, Xuehua; Liu, Yungang

作者机构:[Yan, X] School of Control Science and Engineering, Shandong University, Jinan 250061, China;[ Liu, Y] School of Control Science and Engineering, Shandong University, Jinan 250061, China

来源:系统科学与复杂性学报(英文版),JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,2012,Vol.25,Issue.2,227-237

WOS被引数:1

资源类型:期刊论文

WOS:000302700100002

19. L (2) disturbance attenuation for a class of time-delay Hamiltonian systems EI SCOPUS SCIE

作者:Sun, Weiwei; Wang, Yuzhen; Yang, Renming

作者机构:[Sun, W] Institute of Automation, Qufu Normal University, Qufu 273165, China;[ Wang, Y] School of Control Science and Engineering, Shandong University, Jinan 250061, China;[ Yang, R] School of Control Science and Engineering, Shandong University, Jinan 250061, China

来源:系统科学与复杂性学报(英文版),JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,2011,Vol.24,Issue.4,672-682

WOS被引数:14

资源类型:期刊论文

WOS:000293858300005

20. Backward linear-quadratic stochastic optimal control and nonzero-sum differential game problem with random jumps EI SCOPUS SCIE

作者:Zhang, Detao

作者机构:[Zhang, D] School of Mathematics, Shandong University, Jinan 250100, China

来源:系统科学与复杂性学报(英文版),JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,2011,Vol.24,Issue.4,647-662

WOS被引数:3

资源类型:期刊论文

WOS:000293858300003

共 2 页, 29 条记录

TOP